| Model Number |
R SERIES |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed an "ecg disabled" message and would intermittently not power up.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report of "ecg disabled" was observed during review of the device logs.However, the device was put through extensive testing without duplicating the report.The customer's report of "intermittent power" was observed upon initial testing.However, the device was put through extensive testing including bench handling without duplicating the report.The analog board was scrapped and replaced as a precaution.The device was re-certified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.